How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now

what causes dark urine with lighter brown deposits?

Customer Question

what causes dark urine with lighter brown deposits?
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. Robert replied 4 years ago.
Hello,
Welcome to justanswer.com and thank you for your question.
I am going to assist you with your question. First I need a little more information-

How long has this been going on for?
Have you used any medications in recent time, if yes please name them.
Are you suffering from any medical condition or on any medication ?
Do you have pain in urination?
Do you have any other associated symptoms?
Have you undergone any medical investigations?

Kind Regards,
Dr. Robert


Customer: replied 4 years ago.

about one week. On ramipril for blood pressure. No pain in urination. unable to keep any food down for a week. lethargy.

Expert:  Dr. Robert replied 4 years ago.
Dear Brian, Thanks for providing quick additional information.
I can understand your concern.

Last question, before i provide you answer.

Did dark color urine started with use of Ramipril?
For how long have you been on this pill?

Kind Regards,
Dr. Robert
Customer: replied 4 years ago.

about one week. On ramipril for blood pressure. No pain in urination. unable to keep any food down for a week. lethargy. I have been on ramipril for a few years. these symptoms only started about a week ago and I have been vomiting.

Expert:  Dr. Robert replied 4 years ago.
Dear Brian, Thanks for providing quick additional information.
I can understand your concern.

It is possible that these brown deposits may be old blood.
Possible cause includes infections of the bladder or urethra or problem with kidneys themselves.

It could also be due to Liver problems and Kidney problems which can lead to brown urine.

Increased levels of bilirubin, which are a product of the liver, can give the urine a brown color. If you have increased levels of bilirubin in your blood, which can be due to hepatitis, for example, this can lead to brown urine.

To make a diagnose, you should have your urine tested by your primary doctor to see if this is blood, and if it is, then you will need to be referred to a urologist for an evaluation with possible CT scan and a test called cystoscopy to try to find the source of the bleeding.

Having symptoms- lethargy, unable to keep food down, may occur with liver disease.

You should have urine test, liver function test, kidney function test, complete blood count, ultrasound of abdomen for precise diagnosis.

A thorough clinical evaluation and tests should be done for precise diagnosis.

I would recommend that you visit your primary doctor for evaluation and get it managed.

Please let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.